# SDR QXEA200701341

- Difficulty date: August 17, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 23,009 hours, 32,697 cycles
- Engine: Pwa PW123D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Valve
- Condition: Smoke
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2003, BLUE HAZE AND MUSTY SMELLING COCKPIT AFTER ENGINES START AND BLEEDS SELECTED ON.  REPLACED NR 2 ENGINE P2.5/P3 VALVE IAW PW MM 72-30-00 PAGE 207 THROUGH 214.  RAN ENGINE NO SMOKE NOTED.  AIRCRAFT RETURNED TO SERVICE.
